Couldn't find what you looking for?

TRY OUR SEARCH!

After an accident in November, I took the Plan B one-step pill. My period came on the projected start date and was normal. Now, just next month, another accident happened--2 days before my projected start date. I took another Plan B on the day my period was supposed to start. I know Plan B can mess with future cycles, but I am starting to worry. It has been 3 days since I took the pill and I still have no period.

Loading...

hello..im now 8 days delayed from my normal period and im experiencing cramps this past few days but still no period. I should have my mens dec. 20, but last month before I got my regular flow I had 3 days spotting from brown to pinkish. ( nov.17-19). I had my PT last dec. 23 and it's negative. could I possibly be pregnant?
Reply

Loading...


You are very vague with details. You don't say what the 'accidents' were, the dates they occurred, what dates the EC pills were taken, what your period start dates were expected, or what other sexual activity has taken place to enable an event-specific response. However, it is true that "Plan B can mess with future cycles".
Reply

Loading...

Hello, I had sex (Feb 19) two days my period was supposed to start, so I took plan B 52 hours later (Feb 21st, now my period hasnt started but I do feel cramps like I usually do when My period is coming. Is it because of the Pill?
Reply

Loading...


If your period were due 21 Feb, then you were not likely to have been fertile 19 Feb. After taking Plan B, your periods are likely to be unpredictable for awhile. They could arrive later or earlier than expected.
Reply

Loading...

I know its late, but i did get my period 6 days later, on the 26
Reply

Loading...

Alright yall.So i had sex with no penetration (on December 14)just him sort of poking my urethra. He had on underwear, i did not. At some point he took them off, then immediately put them back on. He came near my anus, but i wiped it off. I took emergency contraception 4 days later, and had normal side effects for a week and 4 days after. I had what seemed to be a normal period with clots on the 28th of december (I have an IRREGULAR period, and i weigh 270 lbs, i hadnt had my period in nearly a YEAR prior) .During my period i was having increased vaginal mucus, and my vagina was softer than usual. This period lasted 6 and a half days. Even after my period, i still had the mucus, which lasted almost 10 days after i believe. Now my vagina feels normal, and the amount of mucus is significantly less. Im curently having acute or sharp lower abdomen, rectal, breast and nipple pains, they arent consistent, they come every now and then. Almost every time i have them, they are followed by flatulence or bowel movement. So could i be pregnant? Also, my breasts have grown a little, but there isnt an extreme difference. Theyre a lil more dense than they used to be as well, and slightly tender but not very. My appetite and sense of smell have increased a bit, but no nausea, frequent urination, or strange cravings. I do get headaches a bit more than usual though. *Lately ive been having on and off back pain, and ive taken 3 tests that turned out negative.
Reply

Loading...


Thank you. Take care.
Reply

Loading...

Hi Sonya

I don't think you are pregnant from what you have said, but some of the details are unclear.

  1. When you said "just him sort of poking my urethra", I take it he poked with his penis, but did you mean your urethra (pee-hole)?
  2. What was the significance of you saying "He had on underwear"? Was his penis covered by his underwear when he was "poking"?
  3. When "He came near my anus, but i wiped it off", where exactly did his semen land? Your vagina is near your anus (one of the reasons you should always wipe from front to back).
  4. When you "took emergency contraception 4 days later", what was the type? Some are effective within 5 days (120 hours), other within 3 days (72 hours). If it were a 5-day EC pill, the chances are that it could have worked.
  5. What were the "normal side effects" you experienced?
  6. By "my vagina was softer than usual", do you mean the vagina walls?
  7. You say "ive taken 3 tests that turned out negative", but you didn't say when you took the tests, but if they were after 5th Jan, then they should be reliable, providing you haven't had sex since.
  8. By now there should be some evidence that you are pregnant, although your size might camouflage it to others.

I hope this helps as a start.

Reply

Loading...

Thank you for answering my question, I was getting desperate lol 1.He would poke my urethra, thinking it was my vaginal opening several times(we were in the dark, so he couldn't tell) 2. Well, he was wearing briefs, and from time to time he would take them off and do things and then put them back on. Most of the time it was covered, yes. I also didn't know if him wearing the underwear would make a difference, as he didn't have condoms at the time. 3.When he ejaculated, I felt it mostly on the "taint" or anal area, so I immediately went to the restroom to wipe it off (I wiped front to back ). 4.I couldn't afford to buy it within the three days, so a friend bought it and brought it to school on the 4th day, and I took it. It was the Take Action Emergency contraceptive from Walgreens. 5. I experienced slight nausea, headaches, slight lower stomach pain, and very mild back pain 6. Yes, the Clitoris, walls, opening,etc. 7.I took 3 tests from between the middle of February and the beginning of this month. They were Walgreens brand One-Step tests. Also, I just started my birth control pills a couple of days ago. People are telling me that I'm freaking out and that my cycle is just thrown of by the EC, but I need to be certain. P.S. I'm having Gastrointestinal problems, stomach cramps and insane lower back pain. It feels like I have scoliosis all of a sudden.
Reply

Loading...


I don't think you are pregnant. The 3 negative tests would seem conclusive. You didn't say whether you have had sex since.
1. Poking (especially thinking it was your vagina) was risky.
2. Wearing underwear might make a difference, depending on exactly what happened. By 'no condoms at the time' I assume you have used them?
3. Wiping off is no guarantee no sperm have swum inside!
4. Take Action is a 3-day pill, but there are indications 5 days might just be within time.
5. Those are not specifically pregnancy symptoms alone.
6. The Clitoris is not part of the vagina! That is why I asked. The vagina is the channel that connects the uterus to the outside world, receives the penis on sexual intercourse, and is the birth canal.
7. Make sure you take the BC pills as directed. Are you taking them for BC or period regulation? You should not take BC pills if you think you may be pregnant. You should have had a medical check-up before starting the pills (and a pregnancy test) to ensure you are taking the right sort of pills, and so you can be monitored.
8. You may well be freaking out, but your actions have been risky. But you said your periods were irregular - how irregular?
Take care
Reply

Loading...

Thanks! You too, im still scared but I took. Pregnancy test yesterday and it came back negative (its been 19 days since I had sex) so idk if its going to be acurate by then... So im doing another one on friday just to ease my mijd. Since i had my period late, but some people said thats the EC pill side effects, but it seems like my period since it lasted 5 days like my period always does. Its 19 days accurate?
Reply

Loading...


1. Yes, incredibly.

2. I have not used condoms, but he has before. He would poke me with underwear on, and without two times.

3. But if I wipe it further away from the vagina, doesn't that decrease chances significantly?


4. I know, but It's probably better to take one a little late than not at all.


5. I had a feeling, which just made it more confusing.

6. My bad, lol.


7. I am using them for period regulation,and I can't get a pregnancy test at the doctors office, as it might show up on the bill and my parents would see it. I'm trying to be incognito about this, you see.


8. I went half of a year without one, that's how irregular my period is. But, I did take birth control in the past, and I've heard it can make you miss your periods for a while if you suddenly stop using them.


You take care as well
Reply

Loading...


Sorry for delay in replying! 19 days might be a good indication; It would be more accurate at 21 days.
Reply

Loading...


2. It's the 'without' that is more risky.
3. Yes it does, as long as none have found a way in before wiping.
4. Yes, I agree.
7. I thought they would test as a matter of course before prescribing.
8. Yes, it can, but that was several months ago.
Reply

Loading...